# SDR 2006UALA00604

- Difficulty date: March 17, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 58,061 hours, 9,512 cycles
- Engine: Pwa PW4060
- System (JASC): 2540 · Lavatories
- Part: Toilet
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO IAD DUE TO A WATER LEAK IN THE MAIN CABIN.   TOILET OVERFLOWED AND WATER KEPT RUNNING UNTIL CREW CLOSED LAV WATER VALVE.
